# SDR IPXA2024070876655

- Difficulty date: June 25, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 59,871 hours, 19,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 457T41151
- Condition: Broken
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT - FOUND MAIN DECK CARGO RESTRAINT FLOOR ADAPTER FITTING BROKEN AT STA 1175 BL00.0 AND STA 1197 BL00.0 TTL : 2EA (REPLACE) 1. REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 89. 2. INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV. 89. AND BOEING DWG NO. 457T4000 SH. 11 REV. B. 3. JOB COMPLETED.
